# SDR AUS20040358

- Difficulty date: May 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Angle
- Part number: 053200199
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,125 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HORIZONTAL STABILIZER AFT RIB ATTACHMENT ANGLE CRACKED. A GAP BETWEEN THE AFT RIB ATTACHMENT ANGLE AND SPAR CAUSES CRACKING OF THE ANGLE WHEN THE ATTACHMENT BOLTS ARE TENSIONED. ON REMOVAL OF THE FORWARD STABILIZER ATTACHMENT BOLTS FRETTING WAS EVIDENT AND  THE BOLTS WERE SHANK BOUND.
